# SDR USAA000188

- Difficulty date: February 11, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 47,399 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 1 INCH CRACK, STATION 727 STRINGER 24R CHORD ANGLE.  INSTALLED NEW CHORD AND DOUBLER PER EA 66451 AND SRM 51-40-2.  (M)
